# SDR DALA2020111603744

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1292 AT LEVEL OF FR 20 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1292 BETWEEN FR 12 TO FR 24 FWD GALLEY AREA, AS PER A319 SRM 51-72-11 AND DRAWING D53112813 ISSUE G00.
